TRT - Why not use it to gain a little mass - QUESTION - AnabolicMinds.com

TRT - Why not use it to gain a little mass - QUESTION

  1. BigDesert's Avatar
    Stats
    6'3"  250 lbs.
    Join Date
    Sep 2012
    Posts
    2
    Rep Power
    26

    Reputation

    TRT - Why not use it to gain a little mass - QUESTION


    Here's the story if anybody can help....I'm 33 years old and have been working out since about 15 years old. I did a 3 or 4 8-weeks cycles back while playing football in collage (Sustenon, Test, etc.). I went to my family doc recently to ask about lower libido, depression, etc. and he ran a test for a bunch of stuff. Results were that I needed to go on TRT. He prescribed me AndroGel 1% and I did 30 days on it. I had to switch to injections (Test Cypionate) because I have to little babies and didn't want to run a risk. He prescribed me 1cc/200mg every OTHER week. After my first shot, combined with the 30 days of AndroGel, I felt a TON better (increased libido, little more strength, etc.). I was talking to a person who is very knowledgable about testosterone and he said that if I take it every two weeks that my hormone levels would fluctuate too much and it could be un-healthy. So, I started taking the 1cc/200mg every week and seemed to continue to feel better, however I have noticed my nipples are a little puffier and acne on my shoulders. Is this to be expected? Also, is this enough test to make a difference in the gym?? Sorry for the length...just lookin for some advice.

  2. lboston's Avatar
    Stats
    5'7"  195 lbs.
    Join Date
    Oct 2011
    Age
    29
    Posts
    1,244
    Rep Power
    27136

    Reputation

    Hey man, the nips could be your estrogen levels getting high and the acne could be the test converting to DHT. 200 mgs is a high dose for every week (in the beginning) if you are doing this truly for replacement purposes and not just scripted steroids.

    100mgs a week may solve your nip and acne problems. Even better would be to split that 100mg in to two 50mg shots per week. This would cause less of a hormonal spike and may prevent the test dose from aromatizing or converting to DHT as much.

    You can certainly make gains on a TRT dose, especially if you are used to having low hormone levels. It will be a nice surprise. It's not going to be comparable to a 400mg/ week cycle, but certainly beneficial.

    Ive lost quite a bit of midsection fat while maintaining the same weight over the past several months. I have no prior PH/AAS use; just low T levels more than likely from chemotherapy as a child.

    Hope this helps--you may get more feedback in the anti-aging section of the forums.

    Lb
  3. WARBIRDWS6's Avatar
    Join Date
    Dec 2011
    Posts
    5,134
    Rep Power
    0

    Reputation Reputation Reputation

    yeah they suggested to me that 1.... maaaaybe 2 shots per month of 100mg cyp was their protocol I was like what? the androgel was WAY better option that THAT. Where they come up with this nonsense is beyond me. The lady was like bi weekly injections are not the norm, its usually once per month and 100mg. WTF is that gonna do for me? nuthin'....shut down your test and not replace it with jack shyt mg amount and create a rollercoaster of test levels. 100-200mg EOW would be OK though honestly, sure its not ideal like weekly....but for TRT? I suppose its not that bad. better off to get the stuff yourself at the pharmacy, and whatever you got? pin it weekly. but if they insist on doctor visits for the injections....bi-weekly didn't seem that out of line. but like boston said the nips are probably estrogen related, try an AI like arimidex....your doc seems cool, he'll probably understand what you are asking for and prescribe it. some of them are aholes and won't listen to all this estrogen talk....geniuses....
    •   
       

  4. bomb402's Avatar
    Join Date
    Sep 2009
    Posts
    159
    Rep Power
    144

    Reputation

    100mg once a month. LOL. I burn through that in like 36 hours.
  5. BigDesert's Avatar
    Stats
    6'3"  250 lbs.
    Join Date
    Sep 2012
    Posts
    2
    Rep Power
    26

    Reputation

    Awesome...thanks all!


    Thanks guys, I really appreciate it. Yeah, some some reason my nips have gone down a bit but the acne is still here. I also notice that I feel a lot better within the few days of the injection then it tapers off. I may just do 75-100 a week and see how that does. Lastly, I figure...I have the stuff why not use it to gain some size and strengh...LOL. Oh, and I have lost like 2 belt sizes but my weight has stayed the same...pretty awesome.
  6. lboston's Avatar
    Stats
    5'7"  195 lbs.
    Join Date
    Oct 2011
    Age
    29
    Posts
    1,244
    Rep Power
    27136

    Reputation

    Quote Originally Posted by BigDesert
    Thanks guys, I really appreciate it. Yeah, some some reason my nips have gone down a bit but the acne is still here. I also notice that I feel a lot better within the few days of the injection then it tapers off. I may just do 75-100 a week and see how that does. Lastly, I figure...I have the stuff why not use it to gain some size and strengh...LOL. Oh, and I have lost like 2 belt sizes but my weight has stayed the same...pretty awesome.
    Nice! I have the acne as well. I think some are just much more prone than others. I have some bad acne on my back and shoulders now. Never had prior to TRT.
  

  
 

Similar Forum Threads

  1. Why not use IGF-1 Year round?
    By Travis in forum IGF-1/GH
    Replies: 6
    Last Post: 07-11-2007, 03:06 PM
  2. Replies: 2
    Last Post: 03-15-2007, 05:01 PM
  3. Why not use strength to determine readiness for AAS?
    By ArnoldIsMyIdol in forum Anabolics
    Replies: 4
    Last Post: 04-28-2006, 08:16 PM
  4. Replies: 8
    Last Post: 01-21-2004, 07:52 AM
  5. Vitamin B12 and why you need it.....to grow
    By buyb12 in forum Anabolics
    Replies: 1
    Last Post: 05-27-2003, 10:40 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in